Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 74, NWS Springfield, MO

July 8, 2010Christian County, Webster County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 8, 2010, 6:58 PM CDT for Christian County, Webster County, Wright County, Missouri. It was in force for 5 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2010, 6:58 PM CDT (23:58 UTC)
Expired
Jul 9, 2010, 12:23 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 7:02 PM CDTFLASH FLOOD2 Wnw Seymour, MOFINLEY FALLS ROAD WEST OF SEYMOUR REPORTED IMPASSABLE DUE TO WATER FLOWING OVER THE ROADWAY. OTHER ROADS IN SEYMOUR HAVE MINOR FLOODING AT THIS TIME.
Jul 8, 7:25 PM CDTFLASH FLOODSeymour, MOMANY STREETS FLOODED IN SEYMOUR WITH UP TO ONE FOOT IN DEPTH OF FLOWING WATER.
Jul 8, 8:15 PM CDTFLASH FLOODSeymour, MOFLOOD WATERS THREATENING THE SEYMOUR SENIOR CITIZEN CENTER. EVACUATION IN PROGRESS.
Jul 8, 8:35 PM CDTFLASH FLOODSeymour, MOWATER RESCUE IN PROGRESS NEAR INTERSECTION OF FINDLEY FALLS AND BURNETT ROADS. WATER FLOWING NEAR WAIST DEEP IN DEPTH
Jul 8, 9:30 PM CDTFLASH FLOODSeymour, MOTWO HOMES FLOODED ON DIVISION STREET IN SEYMOUR. WATER WAS BEGINNING TO RECEDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1497 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WGUS53 KSGF 082358
FFWSGF
MOC043-225-229-090600-
/O.NEW.KSGF.FF.W.0074.100708T2358Z-100709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT THU JUL 8 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 100 AM CDT FRIDAY.

* AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SLOW MOVING AREA VERY HEAVY RAINFALL AND EMBEDDED               
  THUNDERSTORMS ACROSS THE WARNED AREA. RAINFALL AMOUNTS IN EXCESS   
  OF AN INCH PER HOUR ARE EXPECTED WITH THIS ACTIVITY AS STORMS     
  CONTINUE TO DEVELOP AND MOVE OVER THE SAME LOCATIONS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND...
NORTH IRON MOUNTAIN ROAD AT PANTHER CREEK NEAR FORDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3699 9318 3709 9312 3709 9307 3719 9307
      3737 9226 3717 9226 3716 9225 3716 9226
      3715 9225 3713 9226 3706 9268 3707 9290
      3703 9291

$$

HATCH
3 follow-up statements
056 
WGUS73 KSGF 090210
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CDT THU JUL 8 2010

MOC043-225-229-090600-
/O.CON.KSGF.FF.W.0074.000000T0000Z-100709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-CHRISTIAN MO-
910 PM CDT THU JUL 8 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN CHRISTIAN...SOUTHERN WEBSTER AND SOUTHERN WRIGHT
COUNTIES...

AT 857 PM CDT...THE EMERGENCY MANAGER REPORTED THAT A WATER RESCUE 
AND AN EVACUATION WERE TAKING PLACE IN THE CITY OF SEYMOUR AS A 
RESULT OF SLOW MOVING THUNDERSTORMS...WHICH PRODUCED VERY HEAVY 
RAINFALL ACROSS THE WARNED AREA. RAINFALL AMOUNTS OVER THE SEYMOUR 
AREA HAVE BEEN ESTIMATED IN EXCESS OF FIVE INCHES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND.

CURRENT RADAR INDICATIONS SHOW ONLY LIGHT SHOWER ACTIVITY REMAINS IN 
ACROSS THE WARNING AREA. ADDITIONAL MODERATE TO ISOLATED HEAVY 
RAINFALL MAY BE POSSIBLE DURING THE OVERNIGHT HOURS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3699 9318 3709 9312 3709 9307 3719 9307
      3737 9226 3717 9226 3716 9225 3716 9226
      3715 9225 3713 9226 3706 9268 3707 9290
      3703 9291

$$

HATCH
511 
WGUS73 KSGF 090321
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CDT THU JUL 8 2010

MOC043-225-229-090600-
/O.CON.KSGF.FF.W.0074.000000T0000Z-100709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-CHRISTIAN MO-
1021 PM CDT THU JUL 8 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN CHRISTIAN...SOUTHERN WEBSTER AND SOUTHERN WRIGHT
COUNTIES...

AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT AN AREA OF SLOW MOVING LIGHT RAINFALL REMAINED ACROSS THE 
WARNED AREA. HEAVY RAINFALL FROM THE PREVIOUS STORMS PRODUCED 
RAINFALL IN EXCESS OF FIVE INCHES IN THE SEYMOUR AREA. THE HEAVY 
RAIN LEAD TO A WATER RESCUE AND AN EVACUATION. IN ADDITION...TWO 
HOMES WERE REPORTED FLOODED AS A RESULT OF THE HEAVY RAINFALL.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3699 9318 3709 9312 3709 9307 3719 9307
      3737 9226 3717 9226 3716 9225 3716 9226
      3715 9225 3713 9226 3706 9268 3707 9290
      3703 9291

$$

HATCH
389 
WGUS73 KSGF 090523
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 AM CDT FRI JUL 9 2010

MOC043-225-229-090534-
/O.CAN.KSGF.FF.W.0074.000000T0000Z-100709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-WEBSTER MO-CHRISTIAN MO-
1223 AM CDT FRI JUL 9 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
CHRISTIAN...SOUTHERN WEBSTER AND SOUTHERN WRIGHT COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3699 9318 3709 9312 3709 9307 3719 9307
      3737 9226 3717 9226 3716 9225 3716 9226
      3715 9225 3713 9226 3706 9268 3707 9290
      3703 9291

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 6:27 PM CDT, 31 minutes earlier.

Area forecast discussion, Jul 8, 6:27 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT THU JUL 8 2010

...UPDATE TO FORECAST TRENDS AND AVIATION...

.UPDATE...
/ISSUED 615 PM CDT THU JUL 8 2010/

SHOWERS AND A FEW THUNDERSTORMS CONTINUED ACROSS SOUTHERN MISSOURI
AT LATE AFTERNOON WITH THE ACTIVITY MORE SCATTERED FARTHER NORTH
ACROSS CENTRAL MISSOURI. THE RAINFALL WAS FOCUSED ALONG A WEAK AND
DIFFUSE FRONTAL BOUNDARY THAT STRETCHED FROM NORTHEAST OKLAHOMA
ACROSS THE INTERSTATE 44 CORRIDOR INTO EAST CENTRAL MISSOURI.
PROFILER NETWORK AND RUC MODEL ANALYSIS INDICATED UPPER DIFFLUENCE
ASSOCIATED WITH THE 250 MB JET WHICH WAS LIKELY ENHANCING THE
COVERAGE OF RAINFALL FROM NORTHEAST OKLAHOMA INTO SOUTHERN
MISSOURI.

EXPECT SHOWERS TO REMAIN WIDESPREAD INTO THE EVENING ACROSS
SOUTHERN MISSOURI WITH MORE SCATTERED COVERAGE FARTHER NORTH.
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL REMAIN POSSIBLE
GIVEN THE DEEP SUBTROPICAL MOISTURE PLUME THAT CONTINUES TO STREAM
ACROSS THE REGION. HOWEVER THE LACK OF STRONG SYNOPTIC SCALE
FORCING WILL PRECLUDE WIDESPREAD FLOODING. FORECAST GRIDS HAVE
BEEN UPDATED TO REFLECT RADAR TRENDS.

FOSTER

&&

.SHORT TERM (TODAY THROUGH SATURDAY)...

HEAVY RAINFALL WITH THE CONTINUED POSSIBILITY OF FLASH FLOODING
REMAINS THE PRIMARY CONCERN FOR THE NEAR TERM FORECAST...WITH
IMPROVING CONDITIONS FOR THE WEEKEND.

THE STALLED FRONTAL BOUNDARY CURRENTLY DRAPED ACROSS THE NORTHERN
PORTIONS OF THE CWA WILL CONTINUE TO BE THE FOCUS FOR SHOWERS AND A
FEW THUNDERSTORMS THROUGH THIS EVENING INTO FRIDAY MORNING.  A
STEADY STREAM OF TROPICAL AIR WILL CONTINUE TO FLOW INTO THE AREA
AHEAD OF THIS BOUNDARY.  PRECIPITABLE WATER VALUES IN EXCESS OF TWO
INCHES...HIGH FREEZING LEVELS...AND NEAR MOIST ADIABATIC LAPSE RATES
CONTINUE TO MARK AN ATMOSPHERE PRIMED FOR EFFICIENT RAINFALL
RATES. HIGH SURFACE DEWPOINTS IN THE MID 70S AND CLOUD COVER
OVERNIGHT WILL ALLOW LITTLE COOLING TONIGHT. LOWS IN THE LOWER TO
MID 70S ARE EXPECTED. AFTERNOON HIGHS TOMORROW WILL STRUGGLE TO
REACH THE MID 80S WITH EXTENSIVE CLOUD COVER AND PRECIPITATION.

TURNING TO THE WEST...A BROAD AREA OF RIDGING CONTINUES TO INTENSIFY
OVER THE FOUR CORNERS REGION WITH A SHORTWAVE TROUGH MOVING EAST OUT
OF COLORADO INTO KANSAS AND NEBRASKA.  A SECOND SHORTWAVE TROUGH CAN
BE OBSERVED ON WATER VAPOR IMAGERY MOVING OUT OF SOUTHERN CANADA
INTO THE DAKOTAS.  THESE TWO TROUGHS WILL WORK TO PROGRESS THE STALLED
FRONTAL BOUNDARY TO THE SOUTH AND EAST ON FRIDAY.  POPS HAVE BEEN
SIGNIFICANTLY REDUCED BEYOND FRIDAY AFTERNOON AS PRECIPITATION WILL MOVE
SOUTH WITH THE FRONTAL BOUNDARY.  THE RIDGE TO THE WEST WILL AMPLIFY
AND SUPPORT AN AREA OF HIGH PRESSURE AT THE SURFACE IN THE WAKE OF
THE PASSING SHORTWAVE TROUGHS.

NORTHERLY FLOW ON THE EASTERN PERIPHERY OF THE HIGH WILL BRING AN END
TO PRECIPITATION AND MOVE A DRYER AIRMASS INTO THE REGION FOR THE
WEEKEND.  SKIES WILL BE MOSTLY CLEAR WITH AFTERNOON HIGHS WARMING
INTO THE MID 80S ON SATURDAY.

KARDELL

&&

.LONG TERM (SUNDAY THROUGH THURSDAY)...

UPPER LEVEL FLOW WILL BE OUT OF THE WEST TO NORTHWEST WHICH WILL
ALLOW ANOTHER SURFACE BOUNDARY TO MOVE THROUGH THE AREA LATE SUNDAY
INTO MONDAY.  HAVE BUMPED UP POPS FOR SUNDAY NIGHT INTO MONDAY AS
THIS BOUNDARY MOVES THROUGH.   MAY HAVE SOME LINGERING CONVECTION
ACROSS SOUTHERN MISSOURI INTO TUESDAY/TUESDAY EVENING TIME FRAME AND
WILL KEEP LOW POPS GOING THERE.  TEMPS LOOK CLOSE TO NORMAL VALUES
ALTHOUGH HAVE TRIMMED BACK A BIT ON MONDAYS HIGHS WITH THE CLOUD
COVER/RAIN CHANCES INCREASING.

LINDENBERG

&&

.AVIATION...
/ISSUED 615 PM CDT THU JUL 8 2010/

THE VERY MOIST AIR MASS WILL REMAIN IN PLACE ACROSS THE REGION
TONIGHT AS A WEAK FRONT SETTLES SOUTH ACROSS THE OZARKS. SHOWERS
WILL REMAIN WIDESPREAD ESPECIALLY THIS EVENING. INTERMITTENT MVFR
TO LOCALLY IFR CONDITIONS WILL ACCOMPANYING THE SHOWER ACTIVITY.
MORE WIDESPREAD MVFR CEILINGS AND AREAS OF LIGHT FOG MAY DEVELOP
OVERNIGHT INTO FRIDAY MORNING. A GRADUAL IMPROVEMENT IN FLIGHT
CONDITIONS IS EXPECTED FRIDAY AFTERNOON.

FOSTER

&&

.HYDROLOGY...
/ISSUED 615 PM CDT THU JUL 8 2010/

A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT AND EARLY FRIDAY
MORNING ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. ADDITIONAL
RAINFALL AMOUNTS OF ONE QUARTER TO THREE QUARTERS OF AN INCH WILL
BE COMMON TONIGHT WITH LOCALIZED AMOUNTS UP TO TWO INCHES
POSSIBLE. STORM TOTAL RAINFALL AMOUNTS BY FRIDAY MORNING WILL BE
QUITE VARABLE BUT GENERALLY RANGE FROM ONE HALF TO ONE AND A HALF
INCHES WITH LOCALLY HIGHER AMOUNTS UP TO NEAR 3 INCHES. FLASH
FLOODING WILL BE LOCALIZED IN NATURE WHERE TORRENTIAL RAINFALL
RATES OCCUR.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jul 8, 6:40 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT THU JUL 8 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-092345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
640 PM CDT THU JUL 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE
  OUTLOOK AREA TONIGHT AS A FRONT MOVES SLOWLY SOUTHEAST ACROSS
  THE OZARKS. A VERY MOIST AIR MASS ALONG WITH THE SLOW MOVEMENT
  OF THE FRONT WILL LEAD TO AN ELEVATED RISK OF FLASH FLOODING.

  A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE MISSOURI OZARKS
  AND EXTREME SOUTHEAST KANSAS INTO FRIDAY MORNING.

  SEVERE STORMS ARE NOT EXPECTED DUE TO WEAK INSTABILITY AND WIND
  SHEAR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING...
  BEFORE ENDING FROM THE NORTH DURING THE DAY FRIDAY. AN ELEVATED
  RISK FOR FLASH FLOODING WILL CONTINUE INTO FRIDAY MORNING ACROSS
  THE OUTLOOK AREA. FLOODING MAY ALSO DEVELOP ON MAIN STEM RIVERS
  OVER THE NEXT COUPLE OF DAYS.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE EARLY NEXT WEEK AS
  MULTIPLE UPPER LEVEL DISTURBANCES TRACK ACROSS THE REGION.

  AFTERNOON HEAT INDICES IN THE MIDDLE AND UPPER 90S WILL ALSO BE
  POSSIBLE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 5:32 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper7 hr
Jul 8, 10:17 AM CDTFlash Flood WarningSGFDade, Jasper, Lawrence4 hr
Jul 8, 1:14 PM CDTFlash Flood WarningSGFLaclede, Pulaski4 hr
Jul 8, 3:09 PM CDTFlash Flood WarningSGFDent3 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.